Equate Low Dose Aspirin Enteric Coated Tablets, 81 mg, 120 Ct

Equate Low Dose Aspirin Enteric Coated Tablets, 81 mg, 120 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Aspirin 81 mg Tablets Pain Reliever, 120-Count:Delayed release tabletsEnteric safety-coated to be gentle on the stomachAdult low-strength aspirin regimenEquate Pain Reliever also helps relieve feverFor the temporary relief of minor aches and painAspirin 81 mg tablets are an NSAID
...more >>

Ingredients

Active Ingredients: Aspirin (81 mg) (NSAID). Inactive Ingredients: Black Iron Oxide, Colloidal Silicon Dioxide, Corn Starch, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Microcrystalline Cellulose, Polydextrose, Polyethylene Glycol, Polyvinyl Acetate Phthalate, Propylene Glycol, Shellac Wax, Sodium Alginate, Sodium Bicarbonate, Stearic Acid, Talc, Titanium Dioxide, Triacetin, Triethyl Citrate.

Always refer to the actual package for the most accurate information